Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 62, Number 205

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Remarks on mixed finite element methods for problems with rough coefficients
Richard S. Falk and John E. Osborn.
Math. Comp. 62 (1994), 1-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203735
Sinc-collocation method with orthogonalization for singular Poisson-like problems
Guang Yan Yin.
Math. Comp. 62 (1994), 21-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203738
On the spline collocation method for the single-layer heat operator equation
Martti Hamina and Jukka Saranen.
Math. Comp. 62 (1994), 41-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208222
Consistency estimates for a double-layer potential and application to the numerical analysis of the boundary-element approximation of acoustic scattering by a penetrable object
A. Bendali and M. Souilah.
Math. Comp. 62 (1994), 65-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201067
On the stability of variable stepsize rational approximations of holomorphic semigroups
C. Palencia.
Math. Comp. 62 (1994), 93-103
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201070
A finite difference method for symmetric positive differential equations
Jinn Liang Liu.
Math. Comp. 62 (1994), 105-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208839
Maximum principle on the entropy and second-order kinetic schemes
Brahim Khobalatte and Benoît Perthame.
Math. Comp. 62 (1994), 119-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208223
On the computation of impasse points of quasilinear differential-algebraic equations
Patrick J. Rabier and Werner C. Rheinboldt.
Math. Comp. 62 (1994), 133-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208224
Deciphering singularities by discrete methods
Yves Tourigny and Michael Grinfeld.
Math. Comp. 62 (1994), 155-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203737
Computation of topological degree using interval arithmetic, and applications
Oliver Aberth.
Math. Comp. 62 (1994), 171-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203731
A breakdown-free variation of the nonsymmetric Lanczos algorithms
Qiang Ye.
Math. Comp. 62 (1994), 179-207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201072
Error analysis of the Lanczos algorithm for the nonsymmetric eigenvalue problem
Zhaojun Bai.
Math. Comp. 62 (1994), 209-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201066
A new formula for box splines on three-directional meshes
Edward Neuman.
Math. Comp. 62 (1994), 227-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208840
On perturbations of matrix pencils with real spectra
Ren Cang Li.
Math. Comp. 62 (1994), 231-265
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208838
Generalizations of Dixon’s theorem on the sum of a $_{3}F_{2}$
J.-L. Lavoie, F. Grondin, A. K. Rathie and K. Arora.
Math. Comp. 62 (1994), 267-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1185246
On Faber polynomials generated by an $m$-star
J. Bartolomeo and Matthew He.
Math. Comp. 62 (1994), 277-287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203732
Computation of the trivariate normal integral
Zvi Drezner.
Math. Comp. 62 (1994), 289-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1185242
Error bounds for Gauss-Kronrod quadrature formulae
Sven Ehrich.
Math. Comp. 62 (1994), 295-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208221
Discrete weighted transforms and large-integer arithmetic
Richard Crandall and Barry Fagin.
Math. Comp. 62 (1994), 305-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1185244
Simple perfect squared squares and $2×1$ squared rectangles of order $25$
A. J. W. Duijvestijn.
Math. Comp. 62 (1994), 325-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208220
Solving homogeneous linear equations over $GF(2)$ via block Wiedemann algorithm
Don Coppersmith.
Math. Comp. 62 (1994), 333-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1192970
On the existence of Turyn sequences of length less than $43$
Genet M. Edmondson, Jennifer Seberry and Malcolm R. Anderson.
Math. Comp. 62 (1994), 351-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203733
An inductive schema for computing conjugacy classes in permutation groups
Greg Butler.
Math. Comp. 62 (1994), 363-383
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208219
A table of primitive binary polynomials
Miodrag Živković.
Math. Comp. 62 (1994), 385-386
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1201073
On unit groups and class groups of quartic fields of signature $(2,1)$
J. Buchmann, M. Pohst and J. Graf von Schmettow.
Math. Comp. 62 (1994), 387-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208837
Computation of the zeros of $p$-adic $L$-functions. II
R. Ernvall and T. Metsänkylä.
Math. Comp. 62 (1994), 391-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1203734
Periods of cusp forms and elliptic curves over imaginary quadratic fields
J. E. Cremona and E. Whitley.
Math. Comp. 62 (1994), 407-429
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1185241
Reviews and Descriptions of Tables and Books
Math. Comp. 62 (1994), 431-443
Abstract, references and article information
Full-text PDF Free Access